Asymptotic formulas for steady state voltage potentials in the presence of thin inhomogeneities. The complex case

Elena Beretta, Elisa Francini

Research output: Contribution to journalArticle

Abstract

We consider a conducting body with complex valued admittivity containing a finite number of well separated thin inclusions. We derive an asymptotic formula for the boundary values of the potential in terms of the width of the inclusions.

Original languageEnglish (US)
Pages (from-to)209-219
Number of pages11
JournalRendiconti dell'Istituto di Matematica dell'Universita di Trieste
Volume48
Issue number1
DOIs
StatePublished - Jan 1 2016

    Fingerprint

Keywords

  • Complex coecients
  • Thin inhomogeneities

ASJC Scopus subject areas

  • Mathematics(all)

Cite this